# SDR DHL2005788011

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cap
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR GREEN LIGHT DID NOT COME ON DURING EXTENTION.  APPLIED APPROPRIATE ABNORMAL PROCEDURE AND LANDED SAFELY.  FOUND L/MLG GREEN LIGHT CAP ASSEMBLY NOT FULLY ENGAGED IN LIGHT ASSY.  PROPERLY INSTALLED PER MM 33-10-51 & L/MLG GREEN LIGHT OPS CKS NORMAL.
